# SDR DALA1222453248

- Difficulty date: October 23, 2011
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 4,813 hours, 2,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND FUSELAGE SKIN, JACK PAD, STRINGERS AND FRAME DAMAGED BETWEEN FRAMES 73 AND 74 DUE TO CONTACT WITH STABILIZER JACK.  MAINTENANCE INSTALLED REPAIR PER ER/A 496943-14.
